# SDR AALA202410173363

- Difficulty date: October 16, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N437AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10597
- Aircraft time: 11,777 hours, 3,240 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR HANDLE ON FLIGHT DECK SIDE IS VERY DIFFICULT TO TURN TO OPEN AND CLOSE.MAINTENANCE LUBRICATED THE FLIGHT DECK AS REQUIRED.
